The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by Jay Fraser

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2019
Number of items: 1.

2019

Fraser, Jay; Jeans, Olivia and Širáň, Jozef (2019). Regular self-dual and self-Petrie-dual maps of arbitrary valency. Ars Mathematica Contemporanea, 16(2) pp. 403–410. file

This list was generated on Wed Jan 22 12:22:10 2020 GMT.

Policies | Disclaimer

© The Open University   contact the OU